# SDR CA000801030

- Difficulty date: July 21, 2000
- Submitted: August 4, 2000
- Operation: General aviation
- Make and model: Cessna 550
- Engine: Pwa JT15D4
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Hose
- Part number: AE3663162E0210
- Condition: Loose
- Location: Hose Assy
- Component: Hose Assy, Pwa
- Stage of operation: CR
- How discovered: V
- Nature of condition: J, K
- Precautionary procedure: E

## Discrepancy

(CAN)  IN CRUISE AT APPROXIMATELY 31,000 FEET, PILOT NOTICED RT ENGINE OIL PRESSURE SLOWLY DROPPING, PER THE FLIGHT MANUAL, THEN REDUCED POWER AND AS THE PRESSURE APPROACHED 36 PSI THEY PERFORMED A PRECAUTIONARY SHUTDOWN AND LANDED IN CINCINNATI, OHIO.  MAINTENANCE FLEW DOWN AND PERFORMED AN INSPECTION, FOUND OIL PRESSURE LINE TO OIL PRESSURE TRANSDUCER LOOSE, APPROXIMATELY  2 TURNS TO TIGHTEN, LINE TIGHTENED ADDED 5 QUARTS OF AEROSHELL 500 AND PERFORMED FULL POWER RUNS.  NO LEAKS OBSERVED.  PRESSURE AND TEMPERATURES  NORMAL.  AIRCRAFT RETURNED TO SERVICE.
